# SDR AALA202508110399

- Difficulty date: August 9, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 29,729 hours, 12,593 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Zone 500
- Stage of operation: AP
- How discovered: V
- Nature of condition: F, S, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: DURING THE APPROACH THE FLAPS STOPPED MOVING WITH THE LEFT FLAP AT ABOUT 20 AND RIGHT FLAP AT 15. NO WARNINGS AND CAUTIONS WERE PRESENT IN THE COCKPIT. AIRCRAFT COMMENCED A GO-AROUND AND LANDED SAFELY AT BOS. REMOVED AND REPLACED FLAP TRANSMITTER (AALA202508118950), PER AMM 27-58-01-400-801. ALSO, REPLACED FLAP POSITON INDICATOR (AALA202508110399), PER AMM 27-58-02-400-801 AND AMM 27-59-01-400-801. OPERATIONAL CHECK GOOD.
